# SDR DLM88070411

- Difficulty date: November 8, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 47,618 hours, 37,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930492
- Condition: Delaminated
- Location: T\E Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF RT INBD FLAP/INBD VANE - TWO AREAS OF DELAMINATION ON THE L/E SKIN AND ONE ON THE LOWER SURFACE BETWEEN STAXIVIF=6.2364 AND XIVIF=35.5571.  PERMANENT REPAIRS INSTALLED PER AEROMEXICO REPAIR DRAWING NR AMR0957141 R03 DATED 24AUG06 VIEW C AND REPAIR SKETCH SK-06-170/CFLCH DATED 05OCT06. REF ERA 457446-14.
